Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

It’s been a month since I took my last accutane pill. I was on 20,40,55,55,55,55. I just wanted to share my experience with the drug as, for me, it didn’t impact my life at all. 

I would point out that I do think my spots will come back. I’ve had a few that have crept up already BUT my skin is looking beautiful most of the time. I’m currently using differin gel at night too. I go out without makeup, my friends have said it looks incredible and with makeup it looks insane! I’m so so happy I went on this drug.

my experience has been amazing. If you want a horror story this isn’t the post and is also why I’m writing it because people do have a pleasant ride on it. I did have a breakout in my forest month and also every time I upped my dosage! It didn’t really start getting clear until my last month and even when I finished I had (and still have) 3 weird red marks that are like under the skin spots? But realistically if that’s all I have forever I’m very happy with that. 

For me I tried to avoid the dryness from day 1....

I started mouistiring the day I took my first pill, putting Vaseline on too. I got aquaphor too which is brilliant. I used simple face wash, toner and moisturisers I also took a vitamin e tablet, probiotic and one beginning with g for your joints. 

I didnt have much dryness, my lips did get a little bit bad st one point but I got some hydrocortisone ointment and it cleared it up straight away. It tastes horrible but works wonders! 

I used a sheet mask 2/3 times a week for moisture even if my skin wasn’t dry.  

I did drink pretty much every weekend, which I didn’t really want to do but I’m weak and give into peer pressure. Haha. 

I made sure I took every pill with something that had fat in it. I ate a lot of peanut butter over those 6 months. 

The one thing I did have was I have the implant and hadn’t had a period in years because of it however I was getting them a lot and they were quite heavy too. My derm said he hadn’t heard of that but my gp said it’s hormonal drug so of course would effect my periods. They’ve stopped again now I’m off the drug so go 1 derm 0. 

Im so so happy. My skin makes me very happy. Again my concern is my spots will come back. I did have a massive one 2 days after I finished my course, which really bummed me out. All is looking ok now and hopefully I won’t get anymore. This may not be a happily ever after post but it is one to say that accutane isn’t all that scary and can be a smooth ride! Just be preemptive even if your skin is oily! A breakout is better than dry skin!      

X

 

 

Share this post


Link to post
Share on other sites

Hi Lotts, just read your post and it gave me hope.

 

Your last post was that your skin was not clearing after 4 months, and you were not getting side effects or results 

 

I have been on 20mg for 6 weeks, 40mg for 6 weeks and now 60mg for 2 weeks.. so I've done 108 days in total. I weigh 70kg

 

So After 3.5 months, I just haven't noticed any change at all, if anything my skin has gone backwards I think. My side effects are very low, I've been a bit moody(possible that it's from the breakouts and not the actual pills) and slightly dry. I'm.starting to think my pills don't work, or I'm not taking them with enough fat. Did you change anything 4 months in?

I'm hoping I'm being impatient and you will reassure me that you were in a similar situation to me, being that you didn't get much results untill later on in your treatment. And you can confirm that it did eventually clear up?

I'm worried because I had very mild acne before I started and now I think I should never had started.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×